# SDR SIMA20180117003

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,426 hours, 27,662 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE EICAS MESSAGE DURING CLIMB OUT THROUGH 12,000 FT SMOKE ALARM DID SOUND. INSP LAV NO EVIDENCE OF SMOKE OR ODOR. PERFORMED ENGINE, APU & PACK RUN W/CREW, NO DEFECTS NOTED. DETERMINED TO BE LAV SMOKE DETECTION SYSTEM. DEFERRED LAV SMOKE DET SYSTEM. NO ASSOCIATED CMC MESSAGES. M PROCEDURES C/W. REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM 26-14-01-000-801 AND 26-14-01-400-801 OPS CHECK GOOD MEL RESTORED. LAV SMOKE DETECTOR P/N AML 4195403-1 S/N FTA719-01.
